... weeks--my last pill was 7 days ago. I didn't have this effect when I was on it. Anybody have the same bad effects?
I am getting off Lyrica after two months. I tapered down but have had constant nausea for two?
Added 4 Nov 2009:
The Lyrica had done nothing for my fibromyalgia pain, and the only really bad effect was swelling of my ankles and feet. Getting off of Lyrica seems to be much worse than staying on it!!
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2010 • 1 answer
Posted 28 Aug 2010 • 1 answer
Posted 16 Jul 2012 • 1 answer
I have pretty constant pain in my ear and right side of my head even when not having shooting pains?
Posted 19 Oct 2014 • 3 answers
Posted 29 Feb 2016 • 3 answers